# SDR TRAX200600715

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 29,705 hours, 33,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-56, FLOORBEAM 41 NEED TO BE REPLACED (CORROSION).
